# SDR A6WA201543040

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 32,134 hours, 30,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3757, EMER ROW 2 - 5 FLOOR TRACK LIGHTS INOPERATIVE.  R & R EMER ROW 2 - 5 RIBBON CONNECTION FLOOR TRACK LIGHT STRIP IAW SUP 13-022 IN ESPM.
